Lattice Ordered O -Minimal Structures

Notre Dame Journal of Formal Logic 39 (4):447-463 (1998)
  Copy   BIBTEX

Abstract

We propose a notion of -minimality for partially ordered structures. Then we study -minimal partially ordered structures such that is a Boolean algebra. We prove that they admit prime models over arbitrary subsets and we characterize -categoricity in their setting. Finally, we classify -minimal Boolean algebras as well as -minimal measure spaces

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,491

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Quasi-o-minimal structures.Oleg Belegradek, Ya'acov Peterzil & Frank Wagner - 2000 - Journal of Symbolic Logic 65 (3):1115-1132.
Definable sets in Boolean ordered o-minimal structures. II.Roman Wencel - 2003 - Journal of Symbolic Logic 68 (1):35-51.
Small theories of Boolean ordered o-minimal structures.Roman Wencel - 2002 - Journal of Symbolic Logic 67 (4):1385-1390.
Joins of minimal quasivarieties.M. E. Adams & W. Dziobiak - 1995 - Studia Logica 54 (3):371 - 389.
Fusing O-Minimal Structures.A. J. Wilkie - 2005 - Journal of Symbolic Logic 70 (1):271 - 281.
Weakly o-minimal structures and some of their properties.B. Sh Kulpeshov - 1998 - Journal of Symbolic Logic 63 (4):1511-1528.
Transfer methods for o-minimal topology.Alessandro Berarducci & Margarita Otero - 2003 - Journal of Symbolic Logic 68 (3):785-794.

Analytics

Added to PP
2010-08-24

Downloads
10 (#1,013,701)

6 months
1 (#1,008,020)

Historical graph of downloads
How can I increase my downloads?